# SDR SWAA2023053152870

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 9 CBA AND 11 CBA ARE INOP<[01] TROUBLESHOT TO BAD EMERGENCY LIGHTS BATTERY PACK M1670. REMOVED AND REPLACED M1670 BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1.
